Publications by the researcher in collaboration with Diana de las Nieves Sosa Martín (6)

2010

  1. Variational constrained mechanics on lie affgebroids

    Discrete and Continuous Dynamical Systems - Series S, Vol. 3, Núm. 1, pp. 105-128

2008

  1. Vakonomic mechanics on Lie Affgebroids

    AIP Conference Proceedings

2006

  1. The Hamilton-Jacobi equation on Lie affgebroids

    International Journal of Geometric Methods in Modern Physics, Vol. 3, Núm. 3, pp. 605-622

  2. Lagrangian submanifolds and dynamics on lie affgebroids

    Reports on Mathematical Physics, Vol. 57, Núm. 3, pp. 385-436

2005

  1. Tulczyjew's triple associated with a Lie affgebroid abd a Hamiltonian section

    Proceedings of XIII Fall Workshop on Geometry and Physics: Murcia, Spain. September 20-22, 2004

  2. Compatibility between Lie affgebroid and affine Jacobi structures on an affine bundle

    Proceedings of XIII Fall Workshop on Geometry and Physics: Murcia, Spain. September 20-22, 2004